# SDR CHQA20130717278

- Difficulty date: July 17, 2013
- Submitted: July 22, 2013
- Operation: Air carrier
- Aircraft: N578RP
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500865
- Aircraft time: 19,843 hours, 17,490 cycles
- Engine: Rroyce AE3007A1P
- Engine time: 14,941 hours, 16,180 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: RPS1B
- Part serial: 15427
- Condition: Inoperative
- Location: Emergency Light
- Part time: 26,889 hours, 24,291 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, EMEREGENCY EXIT LIGHTS FOUND TO BE INOPERATIVE.   MX REPLACED THE NR 3 BATTERY PACK.   OPS CHECKED GOOD.
